Doctor insights on:
Zoloft And Nightmares
Zoloft (sertraline) is making me have nightmares and sleep disturbance, is this a common side effect?
Why do I get bad nightmares usually me hiding from a killer of a vicious act? I take 150 mg Zoloft and 150 mg wellbutrin (bupropion). What can I do to change the bad dreams?
Can be side effect: Vivid dreams & nightmares can be related to antidepressants. You might want to talk with your psychiatrist about this, to see if your medications can be adjusted. Even though experiencing vivid dreams may be a medication side effect, their form and specific contents are very individual in nature -- and may be something to address with your therapist. ...Read more
I'm taking prazosin for nightmares from PTSD and my doctor took me of Zoloft (sertraline) and put me on amatryptolin. Do I need to worry about them crossing?
Crossing??: If you mean "interacting "when you say the word "crossing "then, are you referring to the interaction between praise a sin and amitriptyline? If that is your concern then, you should be fine. Not sure why any change was made to the Zoloft (sertraline) if prison was added newly but that's what your doctor decided to do. ...Read more
Too scared to take higher than 25mg of sertraline because of side effects, e.g.nightmares&dizzy. Will just 25mg help anxiety? Been on them for 3 wks.
Open communication: Hi Emily, two things to consider...you will receive the greatest benefit from your medications if you are taking an adequate dose for whatever problem you are experiencing, AND most side effects are time limited. When they are not or are intolerable, alternatives exist. I urge you to speak openly with the prescribing physician about your concerns who can best guide treatment decisions. Take care. ...Read more
Zoloft (sertraline): All drugs have effects and side effects. Typically Zoloft (sertraline) and the other SSRI's cause insomnia (do not take before bedtime), but paradoxically, they can also cause somnolence, sleepiness and a feeling of the blahs- like your emotional spectrum is narrowed. Get a good psychiatric evaluation. ...Read more
Possible side effect: From Zoloft (sertraline) include: diarrhea, gas, nausea, vomiting, decreased appetite, change in weight, headache, dizziness, tremors, feeling tired or erectile dysfunction. More serious side effects include: seizures, bleeding problems, fever, irregular heart rhythm, hallucination and visual changes. A person who has bipolar disorder may flip from depression into mania or hypomania on Zoloft (sertraline). There is a black ...Read more
Dry Mouth Is Cause: Zoloft (sertraline) and most all antidepressants can cause dry mouth as a side effect. Without proper oral hygiene, one may experience a bad taste. Zoloft (sertraline) can inhibit the production of saliva, thus the dry mouth. The natural tendency to drink water can dry the mouth out further. Suck on a sugar-free hard candy or chew sugar-free gum to stimulate mucous production. Use a special otc mouthwash for dry mouth. ...Read more
Depends....: Sometimes two antidepressants may be used at the same time in some cases but the choice of which ones depends on the condition and symptoms being targeted and potential side effects and interactions. Discuss with your treating md to see if another combination of mess will be best for you. ...Read more
Side effect: Yawning is an uncommon side effect of Zoloft (sertraline) and other medications. Discuss with prescribing doctor if this is bothersome. I've not been able to find a good explanation as to why this side effect occurs. It may be related to drowsiness side effect. I hope this helps. ...Read more
Zoloft (sertraline) is an antidepressant, lortab is an opioid pain med. If you suffer from depression and you are in pain your dr may prescribe lortab. Zoloft (sertraline) however can cause side effects -- make you more depressed or even suicidal. Lortab can cause side effects and if taken long enough, addiction.
These meds should only be taken if prescribed for you by your physician. ...Read more
Yes: Benadryl (diphenhydramine) has some potential to cause drowsiness in some people while zoloft usually does not. If needed, I feel you're taking Benadryl (diphenhydramine) while on zoloft should cause no problems. Your psychiatrist who is an expert in working with medications like zoloft would be best to answer this question, however. ...Read more
Potentially: This is a safe combination with medical supervision. The dose of sertraline typically should not exceed 200 mg although certain patients could require more. The dose of diazepam can be variable and if you are taking more than thirty milligrams a day I would be cautious particularly with consuming alcohol or operating a motor vehicle. Talk with your prescribing physician if you have concerns! ...Read more
Shouldn't: Combination of both has a cumulative effect causing central nervous system depression and psychomotor impairment. If you take Zyrtec (cetirizine) on a regular basis then you need to find the cause of allergy and similarly if you need a sleeping aid on a regular basis look for the underlying cause. Please visit us www. Ehacstl. Com to learn how we propose to treat the cause instead of taking medicines ...Read more
No problem, but….: The active chemical of Kava Kava is a minor tranquilizer. Sertraline can help people with anxiety related to phobias, panic disorder, OCD, depression and generalized anxiety. The way these two substances work is different, as Sertraline is a Serotonine reuptake inhibitort. A combination of KK would be similar to Alprazolam or other benzodiazepine. Ask your PCP to find out if this could be OK. ...Read more